# SDR DL738030628

- Difficulty date: July 11, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 5,685 hours, 2,778 cycles
- Engine: Ge CFM567B24
- Engine time: 5,850 hours, 2,862 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Shroud
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 5,850 hours, 2,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND SMALL PIECE OF ABRADABLE SHROUD ON NR 1 ENGINE DAMAGED LOCATED 11 OCLOCK POSITION AS VIEWED FROM FRONT 1 OCLOCK AS VIEWED FROM AFT - REPAIRED SAME
